# SDR QXEA9801033

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Line
- Condition: Failed
- Location: Te Flap Drive
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, NR 1 HYD FLUID QUANTITY DEPLETED.  CREW PERFORMED ALTERNATE GEAR EXTENSION.  LANDED WITH DOORS DOWN.  MAINTENANCE INSPECTED AND FOUND A HYDRAULIC RETURN LINE ON THE FLAP DRIVE GEARBOX BROKEN.  INSTALLED A FLEX LINE, SERVICED HYDRAULIC SYSTEM, LEAK CHECKED GOOD WITH NO OTHER HYDRAULIC SYSTEM DEFECTS NOTED. MAINTENANCE FOUND THE DOORS UP CABLE BROKEN.  THE CABLE WAS REMOVED AND REPLACED.  THE RIGHT HAND MAIN LANDING GEAR DOOR WAS REMOVED AND REPLACED.  THE LEFT HAND MAIN LANDING GEAR DOOR WAS REPAIRED.  THE ALTERNATE RETRACTION SYSTEM CABLE FOR INBOARD MAIN LANDING GEAR WAS REMOVED AND REPLACED.
